# SDR NSVA2011432

- Difficulty date: September 12, 2011
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N343CJ
- Make and model: Saab 340B
- Aircraft serial: 343
- Aircraft time: 37,567 hours, 45,804 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Repair
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PREVIOUS UNDOCUMENTED REPAIR TO THE AFT FLANGE OF THE BOTTOM FRAME AT STA 258 TO HAVE DEEP CORROSION FROM LBL 7.75 TO LBL 12.25.  THE REINFORCEMENT ANGLE HAS SINGLE ROW RIVETS FROM LBL 12 TO LBL 17.  REF SAAB STATEMENT 340 SDS 023532 DATED 1-24-2012, TD 340-53-12-10 AND NON ROUTINE 137670 SEQ 343 FOR  FOR CORRECTIVE ACTION DETAILS.  CONTROL# 343-25.
